Louisiana, 2013Flash Flooding and Damaging Winds in Louisiana, June 6, 2013
June 6, 2013 · NWS SHV · 14 events in 4 counties and zones
A very unstable airmass was able to sustain itself overnight across the region during the predawn hours of June 6th and this atmosphere continued into the afternoon hours as well. A strong ridge of high pressure was noted across the Great Basin and this left the Four State Region under the influence of northwest flow aloft.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $40,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very unstable airmass was able to sustain itself overnight across the region during the predawn hours of June 6th and this atmosphere continued into the afternoon hours as well. A strong ridge of high pressure was noted across the Great Basin and this left the Four State Region under the influence of northwest flow aloft. This type of flow typically can produce strong to severe thunderstorms, along with flash flooding when upper level disturbances move in this flow.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 6, 3:34 AM CST, 46 minutes earlier.
Area forecast discussion, Jun 6, 3:34 AM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
434 AM CDT THU JUN 6 2013
.DISCUSSION...
FCST HAS BECOME MORE COMPLEX OVER THE LAST 24 HOURS. SHORTWAVE
TROUGH THAT WAS RESPONSIBLE FOR THE SRN PLAINS MCS 24 HOURS AGO IS
NOW JUST EAST OF THE MS RIVER. THIS SHORTWAVE HAS PROVIDED JUST
ENOUGH ASCENT ALONG AN OUTFLOW BOUNDARY FROM YESTERDAY/S
CONVECTION TO INITIATE WIDELY SCT TSTMS ALONG AND SOUTH OF THE
I-20 CORRIDOR. INTENSITY AND COVERAGE HAS BEEN SLIGHTLY HIGHER
ACROSS N CNTRL LA IN THE VICINITY OF A THETA-E RIDGE. WEAK MID-
LEVEL FLOW HAS ALLOWED FOR SLOW MOVEMENT AND MERGING OF INDIVIDUAL
CELLS INTO CLUSTERS. COMBINED WITH THE ABUNDANT MOISTURE IN
PLACE...THIS HAS LED TO SOME HEAVY RAINFALL AMOUNTS ALREADY ACROSS
THE ERN ZONES. CANNOT RULE OUT AN ISOLATED SEVERE WIND GUST WITH
THIS ACTIVITY AS SOME OF THE STRONGER CELLS COLLAPSE. THIS
ACTIVITY SHOULD CONTINUE TO SLOWLY MOVE ESEWD AND EVENTUALLY OUT
OF THE CWA BY LATE MORNING.
THE FOCUS NOW SHIFTS TO THE CONVECTION BACK TO THE WEST ACROSS SRN
OK/N TX. LATEST RADAR LOOPS INDICATE THAT AN MCV IS BEGINNING TO
DEVELOP BETWEEN KSPS AND I-20. OUTFLOW BOUNDARY IS ALSO VISIBLE ON
KFWS RADAR LOOPS AND IS BEGINNING TO OUTRUN THE MAIN CONVECTIVE
COMPLEX. THE MOST ORGANIZED CONVECTION WILL LIKELY BE ON THE NE
SIDE OF THE MCV AND MAY JUST GRAZE THE NW ZONES. ACTIVITY ON THE
SOUTH SIDE OF THE COMPLEX SHOULD REMAIN MORE SCT IN NATURE AND
INTENSITY SHOULD CONTINUE TO DECREASE THROUGH THE DAY. THESE
TRENDS WERE PICKED UP QUITE WELL BY THE HI-RES HRRR AND WRF
MODELS. THE 00Z RUNS OF THE NAM/GFS/ECMWF STILL PORTRAYED AN MCS
MOVING FROM NORTH TO SOUTH AHEAD OF THE COLD FRONT...A SCENARIO
WHICH HAS NOT MATERIALIZED. THUS...CONSIDERABLE WEIGHT WAS PUT
INTO THE HI-RE MODEL SOLUTIONS FOR THE FIRST COUPLE OF FCST PERIODS.
GIVEN THE LACK OF VERIFICATION AND POOR INITIALIZATIONS THUS FAR OF
THE LARGER SCALE OPERATIONAL MODELS...CONFIDENCE IS MUCH LOWER FOR
WIDESPREAD RAINFALL. HOWEVER...THE MCV...THE PRIMARY UPPER TROUGH
AXIS...AND COLD FRONT WILL ALL ARRIVE IN THE AREA AT ABOUT THE
SAME TIME. COMBINED WITH ABUNDANT MOISTURE AND DAYTIME
HEATING...THIS SHOULD BE ENOUGH FOR AT LEAST SCATTERED SHWRS/TSTMS
ACROSS MUCH OF THE AREA THIS AFTERNOON. COVERAGE WILL LIKELY BE
HIGHEST ACROSS THE SRN HALF OF THE AREA CLOSER TO THE COLD FRONT.
PRECIP CHANCES SHOULD GRADUALLY DIMINISH FROM NW TO SE BEGINNING
TONIGHT AND CONTINUING THROUGH FRIDAY AFTERNOON AS THE UPPER
TROUGH SLOWLY MOVES SE AWAY FROM THE AREA.
NO SIGNIFICANT CHANCES FOR RAIN ARE EXPECTED BEYOND FRIDAY THROUGH
THE REMAINDER OF THE FCST PACKAGE. MEDIUM RANGE MODELS ARE HINTING
AT THE POSSIBILITY OF MORE RAIN CHANCES SUNDAY AND POSSIBLY INTO
EARLY MONDAY AS AN UPPER RIDGE OVER THE SW CONUS AMPLIFIES THE
NWLY FLOW ALOFT. UPPER RIDGE IS EXPECTED TO MOVE EWD AND BUILD
OVER THE SRN PLAINS BY THE MIDDLE OF NEXT WEEK WHICH WILL KEEP
RAIN CHANCES IN THE SLIM-TO-NONE CATEGORY AND WILL ALLOW HIGH
TEMPS TO GRADUALLY RISE INTO THE MID 90S.
RAINFALL OVER THE NEXT 24 TO 36 HOURS WILL BE KEY FOR TEMPERATURES
GOING INTO NEXT WEEK. IF RAINFALL AMOUNTS ARE LOWER THAN
EXPECTED...THE HIGH TEMPERATURE FCSTS BEYOND MONDAY COULD VERY
WELL BE TOO LOW. /09/
&&
.AVIATION...
WIDELY SCATTERED CONVECTION EARLY THIS MORNING...AS EXPECTED IN THE
VCNTY OF A FEW OF OUR TERMINALS...ESPECIALLY NEAR THE SHV/MLU
TERMINALS. EXPECT COVERAGE TO REMAIN WIDELY SCATTERED THROUGH THE
EARLY MORNING HOURS WITH AN INCREASE IN COVERAGE LIKELY THROUGHOUT
THE DAY. WILL CONTINUE WITH VICINITY WORDING THROUGHOUT THE DAY
PERHAPS WITH A TEMPO GROUP OR TWO WARRANTED WHERE COVERAGE IS
EXPECTED TO BE GREATEST. ONCE THESE STORMS DECAY...OBVIOUSLY STRONG
GUSTS WINDS WILL BE A PROBLEM...ALONG WITH A QUICK REDUCTION IN
VISIBILITY WITH SMALL HAIL ALSO POSSIBLE BUT THIS WILL BE VERY
LOCALIZED WITH AN AMD PROBABLY THE BEST WAY TO HANDLE THIS IN THE
12Z TAF PACKAGE. CONVECTION SHOULD LOSE ITS COVERAGE AND INTENSITY
AFTER SUNSET THIS EVENING. /13/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 88 67 86 66 90 / 60 30 10 10 10
MLU 88 65 86 65 90 / 60 40 20 10 10
DEQ 83 58 85 60 87 / 50 20 10 10 10
TXK 84 63 84 63 87 / 60 20 10 10 10
ELD 87 63 85 62 88 / 50 40 10 10 10
TYR 84 64 85 64 90 / 60 20 10 10 10
GGG 85 65 86 64 90 / 60 20 10 10 10
LFK 88 67 88 64 91 / 50 30 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
09/13
Hazardous weather outlook, Jun 5, 10:42 AM CST, 17 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1142 AM CDT WED JUN 5 2013
ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112-
126-061200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-MARION-
1142 AM CDT WED JUN 5 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG
A SOUTHWARD MOVING OUTFLOW BOUNDARY...BUT THIS ACTIVITY IS
EXPECTED TO REMAIN BELOW SEVERE LIMITS.
MORE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AHEAD OF A COLD FRONT IN OKLAHOMA. THESE STORMS SHOULD
COMBINE INTO A LINE AND MOVE SOUTH AND EAST INTO THE AREA DURING
THE LATE AFTERNOON AND INTO THE OVERNIGHT HOURS. A FEW STORMS MAY
BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORMS WILL CONTINUE FOR MUCH OF THURSDAY AS A COLD FRONT
MOVES ACROSS THE AREA. TOTAL RAINFALL AMOUNTS OF BETWEEN 1 AND 2
INCHES WILL BE POSSIBLE BEFORE THUNDERSTORMS EXIT THE AREA EARLY
FRIDAY.
NORTHWESTERLY FLOW ALOFT WILL KEEP A SLIGHT CHANCE FOR
THUNDERSTORMS IN THE FORECAST FOR LATE SUNDAY AND EARLY MONDAY AS
ANOTHER THUNDERSTORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES
TOWARD THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON OR TONIGHT.
LAZ010>014-017>022-TXZ124-125-136>138-149>153-165>167-061200-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1142 AM CDT WED JUN 5 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
A LINE OF STRONG THUNDERSTORMS IS EXPECTED TO DEVELOP AHEAD OF A
COLD FRONT THIS AFTERNOON AND WILL MOVE INTO THE AREA THIS EVENING
AND DURING THE OVERNIGHT HOURS. THE STRONGEST STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS AND HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORMS WILL CONTINUE FOR MUCH OF THURSDAY AS A COLD FRONT
MOVES ACROSS THE AREA. TOTAL RAINFALL AMOUNTS OF BETWEEN 1 AND 2
INCHES WILL BE POSSIBLE BEFORE THUNDERSTORMS EXIT THE AREA LATE
FRIDAY.
NORTHWESTERLY FLOW ALOFT WILL KEEP A SLIGHT CHANCE FOR
THUNDERSTORMS IN THE FORECAST FOR LATE SUNDAY AND EARLY MONDAY AS
ANOTHER THUNDERSTORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES
TOWARD THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
12
In the hours before
Special weather statement, Jun 5, 10:31 PM CST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1131 PM CDT WED JUN 5 2013
LAZ005-006-060515-
LINCOLN-UNION-
1131 PM CDT WED JUN 5 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
UNION AND LINCOLN...
INCLUDING THE FOLLOWING LOCATIONS...
BERNICE...
AT 1131 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF BERNICE...OR 14
MILES NORTH OF GRAMBLING...MOVING EAST NORTHEAST AT 10 MPH.
PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM. SHOULD THIS STORM REINTENSIFY...A SEVERE THUNDERSTORM
WARNING WILL BE NEEDED.
15Special weather statement, Jun 5, 11:32 PM CST, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1232 AM CDT THU JUN 6 2013
LAZ001-002-011-012-060630-
BIENVILLE-BOSSIER-CADDO-RED RIVER-
1232 AM CDT THU JUN 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
RED RIVER...CADDO...BOSSIER AND BIENVILLE...
INCLUDING THE FOLLOWING LOCATIONS...
CASPIANA...CRICHTON...ELM GROVE...LOGGY BAYOU...MC DADE AND
NINOCK...
AT 1230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 15 MILES WEST OF RINGGOLD...OR NEAR
NINOCK...MOVING SOUTHEAST NEAR 5 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
13Special weather statement, Jun 6, 12:11 AM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
111 AM CDT THU JUN 6 2013
LAZ002-011-012-060645-
BIENVILLE-BOSSIER-RED RIVER-
111 AM CDT THU JUN 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
RED RIVER...BOSSIER AND BIENVILLE...
INCLUDING THE FOLLOWING LOCATIONS...
RINGGOLD...
AT 110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM JUST WEST OF RINGGOLD OR NEAR LAKE
BISTINEAU. THIS STORM WAS NEARLY STATIONARY.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
13Special weather statement, Jun 6, 12:20 AM CST, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
120 AM CDT THU JUN 6 2013
LAZ006-014-060715-
OUACHITA-UNION-
120 AM CDT THU JUN 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
UNION AND OUACHITA...
INCLUDING THE FOLLOWING LOCATIONS...
BROWNSVILLE-BAWCOMVILLE...CLAIBORNE...MONROE...RICHWOOD AND WEST
MONROE...
AT 120 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR WEST MONROE...MOVING SOUTHEAST
AT 10 MPH.
IN ADDITION TO LOCALLY HEAVY DOWNPOURS AND FREQUENT CLOUD TO GROUND
LIGHTNING...PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.
13Special weather statement, Jun 6, 4:07 AM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
507 AM CDT THU JUN 6 2013
LAZ018>020-061030-
GRANT-NATCHITOCHES-WINN-
507 AM CDT THU JUN 6 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 530 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTHWEST LOUISIANA...
NATCHITOCHES...
IN NORTH CENTRAL LOUISIANA...
GRANT AND WINN...
INCLUDING THE FOLLOWING LOCATIONS...
COLFAX AND MONTGOMERY...
AT 507 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF MONTGOMERY...OR
14 MILES SOUTHWEST OF WINNFIELD. THIS THUNDERSTORM WAS DRIFTING
SLOWLY TO THE SOUTH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
13Thunderstorm Wind, Winn
- When
- June 6, 4:20 AM CST
- Where
- Winn County, 3.59 mi E of Mars Hill
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.730, -92.740
Numerous trees were downed south of Atlanta, Louisiana in the extreme southwest portion of Winn Parish.
Thunderstorm Wind, Grant
- When
- June 6, 4:25 AM CST
- Where
- Grant County, 3.25 mi ESE of New Verda
- Measured
- 54 kt (62 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.660, -92.720
Numerous trees were downed near the Verda community in extreme northwest Grant Parish.
Thunderstorm Wind, Winn
- When
- June 6, 4:38 AM CST
- Where
- Winn County, 0.69 mi N of Atlanta
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.810, -92.750
Trees were downed on Hwy. 471 and Little Horseshoe Road just west of Atlanta, Louisiana.
Thunderstorm Wind, Natchitoches
- When
- June 6, 4:50 AM CST
- Where
- Natchitoches County, 0.69 mi S of Bermuda
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- COOP Observer
- Coordinates
- 31.660, -93.000
Several large pecan trees were blown down at the Oakland Plantation within the Cane River Creole National Historic Park in the Bermuda community.
Thunderstorm Wind, Natchitoches
- When
- June 6, 5:00 AM CST
- Where
- Natchitoches County, 1.36 mi WSW of Natchitoches
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 31.760, -93.100
A large tree fell adjacent to the old Antoons Restaurant on Washington Street damading the corner of the building. A canopy was also blown off a building on South Drive near the Natchitoches Times building.
Flash Flood, Winn
- When
- June 6, 5:45 AM CST to 8:15 AM CST
- Where
- Winn County, 1.27 mi SW of Atlanta to 0.68 mi NE of Mars Hill
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.787, -92.765
Water was over the roadway at the intersection of Hwy. 471 and Little Horseshoe Road.
Flash Flood, Grant
- When
- June 6, 5:45 AM CST to 8:15 AM CST
- Where
- Grant County, 0.81 mi ESE of Verda to 1.2 mi N of New Verda
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.697, -92.767
High water was over Hwy. 471 near the Verda community.
Flash Flood, Grant
- When
- June 6, 5:45 AM CST to 8:15 AM CST
- Where
- Grant County, 0.11 mi SSW of Montgomery to 1.64 mi SSE of Montgomery
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.669, -92.901
Water covered the roadway on Hwy. 122 close to Hwy. 71 and near downtown Montgomery on Hwy. 71.
Flash Flood, Natchitoches
- When
- June 6, 5:50 AM CST to 8:15 AM CST
- Where
- Natchitoches County, 1.26 mi S of Melrose to 2.17 mi SSW of Cloutierville
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 31.582, -92.976
High water was over the roadway on Hwy. 119 east of Natchez in three different locations.
Thunderstorm Wind, Caddo
- When
- June 6, 8:55 AM CST
- Where
- Caddo County, 0.69 mi S of Jewella
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 32.470, -93.800
A tree was downed onto a local pawn shop on Jewella, Avenue.
Thunderstorm Wind, Caddo
- When
- June 6, 8:55 AM CST
- Where
- Caddo County, Shreveport
- Measured
- 53 kt (61 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 32.480, -93.750
A large tree was downed on a home on College Street near Gilbert and Highland Avenue.
Thunderstorm Wind, Caddo
- When
- June 6, 8:55 AM CST
- Where
- Caddo County, Shreveport
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 32.480, -93.750
A powerpole was snalled on Wichita Street which brought down powerlines.
Thunderstorm Wind, Caddo
- When
- June 6, 8:55 AM CST
- Where
- Caddo County, Shreveport
- Measured
- 53 kt (61 mph) estimated gust
- Reported by
- Public
- Coordinates
- 32.480, -93.750
Multiple trees were downed near Barrons Landing and South Lakeshore Drive at Pines Road.
Flash Flood, Caddo
- When
- June 6, 9:30 AM CST to 10:30 AM CST
- Where
- Caddo County, 0.97 mi NW of Nichols to 1.03 mi SW of Reisor
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Broadcast Media
- Coordinates
- 32.461, -93.881
Cars were stalled out in flood waters at Pines Road and West 70th street as well as Fox Chase Circle and at the intersection of Hollywood and Jewella Avenue.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Arizona, June 6 to 9, 20131 death · 5 injured · 1 event
- Excessive Heat in Nevada, June 6 to 9, 20131 death · 3 injured · 1 event
- Heavy Rain in West Virginia, June 6, 20139 injured · $200,000 · 1 event
- Tornadoes and Tropical Storm in Florida, June 6 to 7, 2013$121,000 · EF0 · 16 events
- Flash Flood in Kentucky, June 6, 2013$200,000 · 1 event
- Hail and Damaging Winds in Texas, June 6, 2013$73,000 · 2.5 in hail · 18 events
- Tropical Storm in South Carolina, June 6 to 7, 2013$27,000 · 33 events
- Flash Flood and Hail in Louisiana, June 6 to 9, 2013$44,000 · 1.75 in hail · 15 events
- Flash Flooding in Pennsylvania, June 6, 2013$67,000 · 4 events
- Tornadoes in Florida, June 6, 20131 injured · EF1 · 5 events
- Marine Thunderstorm Winds and Waterspout in Gulf of Mexico, June 6, 201334 events
- Tornadoes and Tropical Storm in Florida, June 6, 2013$10,000 · EF1 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 445838, 445839, 445840, 445842, 445841, 445843, 445849, 445852, 445855, 445859, 445864, 445865, 445870, 445871.